question-icon

What are the withdrawal symptoms of Susten during pregnancy?

default
Posted on Fri, 6 May 2016
Question: I was advised to take susten 200 mg till 5 months of my pregnancy.I stopped them and now getting pelvic pains, pelvic pressure,thigh cramps constantly.What should I do.
doctor
Answered by Dr. Chobufo Ditah (31 minutes later)
Brief Answer:
Get back on that drug and see an OBGYN immediately!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about these symptoms that you have reported. Probably, you had hormonal insufficiency and needed to use this drug to avoid a miscarriage. Your symptoms now suggest there is reason to worry as this could be indicative of a miscarriage. I will suggest that you restart the treatment immediately and see an OBGYN as soon as possible because the risk of loosing your pregnancy is real.

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah (8 minutes later)
Hello doctor,

Thanks for your reply.I am now 5 months and 2 weeks pregnant and I stopped my progesterone supplements at 5 months.Do I still have a chance to lose the pregnancy.
doctor
Answered by Dr. Chobufo Ditah (13 minutes later)
Brief Answer:
It’s possible...see the OBGYN as soon as possible!

Detailed Answer:
Hi,

These symptoms are suggestive of premature contractions. I suggest you get to the hospital as soon as possible for comprehensive evaluation and management. AT more than 5months, the chances are lower but not zero either.

I wish you well and keep me posted on this. Until next, stay safe.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah (2 days later)
Thank you doctor.
doctor
Answered by Dr. Chobufo Ditah (8 hours later)
Brief Answer:
You are welcome and how are you now?

Detailed Answer:
Hi,

It’s been two days and am interested to know how you are doing at this time. Are you still having any contractions? Did you see your OBGYN?

I wish you well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6318 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the withdrawal symptoms of Susten during pregnancy?

Brief Answer: Get back on that drug and see an OBGYN immediately! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about these symptoms that you have reported. Probably, you had hormonal insufficiency and needed to use this drug to avoid a miscarriage. Your symptoms now suggest there is reason to worry as this could be indicative of a miscarriage. I will suggest that you restart the treatment immediately and see an OBGYN as soon as possible because the risk of loosing your pregnancy is real. I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.